Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
fvez1

went to doc . this wut he told me

Recommended Posts

ok i was on accutane . my face clear up then once summer started i started to get pimples again like lil ones on the sides of my timple and forhead. so i got to doc today and he tell me i have seborrheic dermatitis . that is why im breakin out wit pimples on my forehead and sides. so he gave me klavon and aclorate. has any had this before . someone shed some ligh on this thank you

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×